# SDR IPXA2016032701264

- Difficulty date: March 9, 2016
- Submitted: March 28, 2016
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 78,198 hours, 13,965 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: ACA70494
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, FORWARD CARGO INTERCOSTAL CRACKED AT BS 6-50 ABOVE L42R.  R & R  FORWARD INTERCOSTAL IN FORWARD CARGO AT BS 6-50 ABOVE L42R IAW SRM 51-35-01 AND SRM 51-33-01.
